MathSciNet Relay Station
MathSciNet bibliographic data
MR744934 33A25
Kiper, Ayşe Fourier series coefficients for powers of the Jacobian elliptic functions. Math. Comp. 43 (1984), no. 167, 247–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement